| Model Number |
CLV-S200-IR |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for investigation.Upon evaluation of the device, the reported issue was confirmed and after reinstalling, the issue was resolved.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
Event or Problem Description
The customer reported the visera elite ii xenon light source internal gear is falling off.There was no patient involvement, no harm or user injury reported due to the event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the internal gear falling off was unable to be identified.Olympus will continue to monitor field performance for this device.